# SDR USAA2011010690104

- Difficulty date: December 24, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367005400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 132MF BETWEEN FR25 TO FR26.3 & BETWEEN Y867 TO Y1414.  REPAIRED FLOOR PANEL 132MF BETWEEN FR25 TO FR26.3 & BETWEEN Y867 TO Y1414 IAW A330 SRM 53-02-00.
